A new analytic approach to hyperbolic geometry

Wanda Szmielew

Fundamenta Mathematicae (1961)

  • Volume: 50, Issue: 2, page 129-158
  • ISSN: 0016-2736

How to cite


Szmielew, Wanda. "A new analytic approach to hyperbolic geometry." Fundamenta Mathematicae 50.2 (1961): 129-158. <http://eudml.org/doc/213641>.

author = {Szmielew, Wanda},
journal = {Fundamenta Mathematicae},
keywords = {foundations of geometry, noneuclidean geometry},
language = {eng},
number = {2},
pages = {129-158},
title = {A new analytic approach to hyperbolic geometry},
url = {http://eudml.org/doc/213641},
volume = {50},
year = {1961},

AU - Szmielew, Wanda
TI - A new analytic approach to hyperbolic geometry
JO - Fundamenta Mathematicae
PY - 1961
VL - 50
IS - 2
SP - 129
EP - 158
LA - eng
KW - foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/213641
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.